Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 456864, 5 pages
http://dx.doi.org/10.1155/2013/456864
Research Article

Breathers and Soliton Solutions for a Generalization of the Nonlinear Schrödinger Equation

College of Mathematics, Taiyuan University of Technology, Taiyuan 030024, China

Received 27 December 2012; Accepted 21 February 2013

Academic Editor: Farzad Khani

Copyright © 2013 Hai-Feng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Feng Zhang, Hui-Qin Hao, and Jian-Wen Zhang, “Breathers and Soliton Solutions for a Generalization of the Nonlinear Schrödinger Equation,” Mathematical Problems in Engineering, vol. 2013, Article ID 456864, 5 pages, 2013. https://doi.org/10.1155/2013/456864.